Jump to content

Inbetween

Senior Member
  • Content Count

    460
  • Joined

  • Last visited

  • Days Won

    3

Everything posted by Inbetween

  1. From my experience: 1. Don't go back to benzos. You are lucky to have quit them. They will suck you in real quick and slyly. 2. When I went up to 45mg Remeron, i got so bad that I quit it. I was also taking another AD, but the issues started the day after my first 45mg dose. Try it and see, if it doesn't work, I would suggest looking at Celexa. Its very similar to Lexapro, and since that one worked for you in the past, Celexa may work without the side effects. BTW, it's fairly common that if you get off an AD and back on the same one, you might have more horrible start up side effects than the first time around. I hope you the best in your recovery.
  2. There's a club if you'd like to go You could meet somebody who really loves you So you go and you stand on your own And you leave on your own And you go home and you cry And you want to die The Smiths - How Soon Is Now? This was my themesong for years until I met my wife. I still love it. Morrissey could always sing how I felt.
  3. The 5th Column- Ernest Hemmingway I never read it before as its a play.
  4. Wow. I don't feel remotely qualified to say anything. But I will, so you know that I thought of you. First, can you move? Find a job elsewhere and move. To get away from the Ron. Second, can you get a restraining order against your ex? I personally think you are in a bad situation where you live, and removing yourself from it, even if it is very difficult, and getting a fresh start on life with your kids would be a good thing.
  5. Im feeling like I want to feel better! Everyday I hope. I know I will get there someday. Right now, the ear infection is kicking my butt. Once it passes, I'll see how I feel on Zoloft now. Mentally, Im feeling great, but just it seems side effects and the ear infection.
  6. Just... find a new job before you get to the point of (needing to) quit your current job. Learn from my past mistake!
  7. I was stuck in the IT Support field for many years, based on my degree. 2 years ago I left to pursue more. I ended with a useless electronics technician certificate from a tech school. I am now looking to go back to where I used to work, doing the same work. It is *really* hard to change careers when you have 15 years experience already. With that said, I am glad that you NOW are identifying that you don't want to be a doctor. I really don't know too many people that were a doctor for 15 years and then up and changed professions. Two semesters is not much to loose. Take a bit and think of what you want to do for a job. My recommendation is this: A job is a mean to an end- a salary to live off and enjoy the time you are not working. This holds true for 99% of the people. Think of what kind of work you could do 8 hours a day, and be able to come home happy, enjoy the evening, and wake up the next day not hating to go to work. Good luck!
  8. Another sick day. I think the past 2 days is from an ear infection. Anyway, I did the dishes and dusted the cobwebs from the house. And rested.
  9. I always do lists. Check one off before you start a new project. Also, sometimes check them off if you realize that you don't want to get back to it. The other thing is to be gentle to yourself, and not beat yourself up if projects don't get finished. It's normal, actually. I hope you find a method to help you!
  10. Great poem! I've missed seeing you here, but understand we all need some time to ourselves.
  11. When do you usually take it, and when is it now? I am not a doctor, but what I would do is if you usually take it in the morning, and its not bedtime yet, take it and then take it tomorrow morning also.
  12. Was 50 working for you? If not, maybe you should tough it out at 75 for awhile. Everytime you increase the dose, you might have the side effects for a few weeks.
  13. I miss my parents and my sister and her kids. I have a few friends left there, but not many. The town has grown and changed and is now crowded in the past 25 years. When I go visit, I realize that I don't like it there, except for my family. If something happened between my wife and I, I think I would end up moving back there to be with family, as I am 3 hours and a difficult journey away, and there's not much left for me in my current town if my wife left.
  14. I'm into week 9 of Zoloft, and I don't feel recovered yet. I was hoping that by 2 months I would feel fine again. I guess I need some reassurance or opinions on what to do. I'm still not sleeping well, wake with anxiety, have a pounding heartbeat all the time, feel nauseous a lot, light headed, and lack of motivation. The depression has lifted, I don't have night sweats, I have an appetite and am eating again. Up until 2 weeks ago, I was on both Zoloft 100mg and Mirtazapine 45mg. I was a wreck. I dropped the Mirtazapine and increased the Zoloft to 150mg (and Trazadone for sleep). I felt amazing for a few days, and then had the waking anxiety back. Now the light headedness and nausea (I think they are related- I feel like motion sickness or dizzy). I understand that I wasted a month with my doctor having me on both ADs and changing them. I know that each dose increase, you need to wait for it to kick in, and wait for the side effects to go away. I'm just disappointed and hoped that by now I would be feeling back to normal enough to not feel sick and bedridden every day.
  15. Fawn, When did the anxiety and depression lift? Im just starting my 9th week and still having anxiety. :-(
  16. Hi- I've been on generic Zoloft (sertraline) for almost 2 months now, still going through startup/dose increases. The manufacture is Aurobino pharm. Yesterday I picked up my third month's refill, and I noticed that it is now Greenstone. What has been your experience switching between generics? Should I be concerned?
  17. It could. How these medicines effect a person at each dose is different for everyone. That is why you can take Celexa, for example, and for one person it works great with no side effects, and for another person, they can't stand being on it. I was on Celexa for 11+ years. I can tell you that in my example, it went away a bit, or better stated, I got used to it. One thing I remember is that I could not cry- could not produce tears, no matter how much I was "crying." I was sad at my grandmother's funeral, but not emotional. I think it is wonderful that both your anxiety and depression have gone away, especially at 100mg, at 7 weeks. Total remission like that is very fortunate for you.
  18. Yes, I have this issue, even currently, as I am getting on Zoloft. Do you start to fall asleep, start dreaming, and wake up (10 minutes maybe)? Ok, there's a few things you can do. 1) Doctor can prescribe you Trazodone 50mg to take before bed. It's an AD but that's a really small dose, its just good for making you tired and help you sleep. Great if you cant fall asleep, and works for some hours, but Im still waking up after 5. YMMV. Another AD like this is Mirtazapine. But that might give you munchies and gain wait. Also, you might respond to these different. 2) Does Celexa make you tired or wired? If tired, take before bed. If wired, take in the morning. When I was on Celexa, I took it at night. It made me sleepy, plus trazadone did the rest. Take naps if you can, to make up for less nighttime sleeping hours.
  19. My doctor said that my multivit (centrum), B, and D supplements are ok with Zoloft. don't get near 5-htp or St Johns wort, or valerium root. Bad, bad bad.
  20. These are start-up side effects. You will get them at every dose (although at different degrees of severity) and usually last only 2 weeks, max at 4. At 8 weeks on a dose, you will know pretty much how the med will work and what side effects you will have. Zoloft has some rough start up side effects for most people. if you can hang in there, it is a good med for most. Otherwise, you might want to talk to your doctor about switching to another med.
  21. Yes, ADs can cause tinnitus, although its not well documented. Google Tinnitus Antidepressants. There's some doctorspeak articles out there.
×
×
  • Create New...